In this work impulsive diffusion operator with discontinuous coefficient is considered. Integral representation is derived and some important properties of eigenvalues are studied. Moreover, it is proven that the coefficients of the given problem are uniquely determined by the Weyl function.
Digital Object Identifier (DOI)
Cakmak, Yaşar and Işık, Seval
"Recovery of the Impulsive Diffusion Operator with Discontinuous Coefficient,"
Applied Mathematics & Information Sciences: Vol. 08:
5, Article 21.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss5/21